# SDR HALA2021092800127

- Difficulty date: September 25, 2021
- Submitted: September 28, 2021
- Operation: Air carrier
- Aircraft: HA476
- Make and model: Boeing 717-200
- Aircraft serial: 55118
- Aircraft time: 30,421 hours, 71,187 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK - DURING AILERON SECTOR CABLE RIGGING FOUND LEFT WING REAR SPAR LOWER TANG @ STA 137.5 SEVERE EXFLOLIATION CORROSION // 1)  REPAIRED CORROSION OND TREATED IAW SRM 51-10-04  9/21/21  2) HFEC INSPECTION PERFORMED.  NO CRACKS FOUND  9/21/21 3) OPEN HOLE HFEC INSPECTION PERFORMED.  NO CRACK NOTED  9/22/21  4) FABRICATED REINFORCED STRAP AND TAPERED SHIM USING 2024 T3 0.100 IAW E105-476339-PERM  9/22/21 5) REPAIRED PER E105-476339-PERM
